| Model Number |
18875 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/30/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the device tube kept separating from the hub, resulting in needing to be reattached quite a few times.The customer reported that tube was found dislodged and reconnected.It was indicated that the tube was removed and a tracheostomy tube was placed.